按条件检索“318”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. DIRAC COHOMOLOGY OF COHOMOLOGICALLY INDUCED MODULES FOR REDUCTIVE LIE GROUPS SCOPUS SCIE

作者:Dong, Chao-Ping; Huang, Jing-Song

作者机构:[Dong, Chao-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jing-Song] Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Hong Kong, Peoples R China.

来源:AMERICAN JOURNAL OF MATHEMATICS,2015,Vol.137,Issue.1,37-60

WOS被引数:4

资源类型:期刊论文

WOS:000348969800002

82. Coquasitriangular structures on Hopf quivers SCOPUS SCIE

作者:Huang, Hua-Lin; Tao, Wen-Qing

作者机构:[Huang, Hua-Lin; Tao, Wen-Qing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF ALGEBRA AND ITS APPLICATIONS,2015,Vol.14,Issue.8

资源类型:期刊论文

WOS:000353639000018

83. Goldindec: A Novel Algorithm for Raman Spectrum Baseline Correction EI SCOPUS SCIE

作者:Liu, Juntao; Sun, Jianyang; Huang, Xiuzhen; Li, Guojun; Liu, Binqiang

作者机构:[Liu, Juntao; Li, Guojun; Liu, Binqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Sun, Jianyang] Univ Calif Riverside, Dept Comp Sci, Riverside, CA 92521 USA.; [Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:APPLIED SPECTROSCOPY,2015,Vol.69,Issue.7,834-842

WOS被引数:9

资源类型:期刊论文

WOS:000357766800008

84. ON ALMOST EQUITABLE UNINORMS SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:KYBERNETIKA,2015,Vol.51,Issue.4,699-711

WOS被引数:3

资源类型:期刊论文

WOS:000365371200009

85. A Generalization of Bruck\'s Conjecture for a Class of Entire Functions SCIE

作者:Lu, Feng; Yi, Hongxun

作者机构:[Lu, Feng] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.; [Yi, Hongxun] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:RESULTS IN MATHEMATICS,2015,Vol.68,Issue.1-2,157-169

资源类型:期刊论文

WOS:000360508500010

86. Stochastic Differential Games for Fully Coupled FBSDEs with Jumps EI SCOPUS SCIE

作者:Li Juan;Wei Qingmeng

作者机构:[Juan, L] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, 264209, China;[ Qingmeng, W] School of Mathematics and Statistics, Northeast Normal University, Changchun, 130024, China, School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematics and optimization,APPLIED MATHEMATICS AND OPTIMIZATION,2015,Vol.71,Issue.3,411-448

WOS被引数:2

资源类型:期刊论文

WOS:000354471400002

87. Stochastic variational inequalities on non-convex domains SCOPUS SCIE

作者:Buckdahn, Rainer; Maticiuc, Lucian; Pardoux, Etienne; Rascanu, Aurel

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math, F-29238 Brest 3, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Maticiuc, Lucian; Rascanu, Aurel] Alexandru Ioan Cuza Univ, Fac Math, Iasi 700506, Romania.; [Maticiuc, Lucian] Gheorghe Asachi Tech Univ, Dept Math, Iasi 700506, Romania.; [Pardoux, Etienne] Aix Marseille Univ, CNRS, Inst Math Marseille, Cent Marseille,I2M,UMR 7373, F-13453 Marseille 13, France.; [Rascanu, Aurel] Romanian Acad, Octav Mayer Math Inst, Iasi Branch, Iasi 700506, Romania.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2015,Vol.259,Issue.12,7332-7374

WOS被引数:5

资源类型:期刊论文

WOS:000363072800014

88. Convergence analysis of compact difference schemes for diffusion equation with nonlocal boundary conditions EI SCOPUS SCIE

作者:Cui, Ming Rong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.260,227-241

WOS被引数:2

资源类型:期刊论文

WOS:000354187700020

89. Total Coloring of Planar Graphs Without Chordal Short Cycles SCOPUS SCIE

作者:Wang, Huijuan;Liu, Bin;Wu, Jianliang

作者机构:[Wang, H] College of Mathematics, Qingdao University, Qingdao, 266071, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1755-1764

WOS被引数:2

资源类型:期刊论文

WOS:000360192700049

90. Power sums of Hecke eigenvalues of Maass cusp forms SCOPUS SCIE

作者:Wu, J.;Xu, Z.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, UMR 7502, CNRS, Vandœuvre-lès-Nancy, 54506, France, Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine, Vandœuvre-lès-Nancy, 54506, France;[ Xu, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.36,Issue.3,439-453

WOS被引数:1

资源类型:期刊论文

WOS:000350667300005

91. On sums of powers of almost equal primes SCOPUS SCIE

作者:Wei, Bin; Wooley, Trevor D.

作者机构:[Wei, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wooley, Trevor D.] Univ Bristol, Sch Math, Univ Walk Clifton, Bristol BS8 1TW, Avon, England.

来源:PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,2015,Vol.111,1130-1162

WOS被引数:4

资源类型:期刊论文

WOS:000368421900005

92. A note on a famous theorem of Pang and Zalcman SCOPUS SCIE

作者:Lu, Feng;Xu, Junfeng;Yi, Hongxun

作者机构:[Lü, F] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Xu, J] Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.18,Issue.4,662-671

WOS被引数:1

资源类型:期刊论文

WOS:000348558700008

93. The Time Discontinuous H-1-Galerkin Mixed Finite Element Method for Linear Sobolev Equations SCOPUS SCIE

作者:Yu, Hong; Sun, Tongjun; Li, Na

作者机构:[Yu, Hong; Li, Na] Shandong Womens Univ, Basic Subject Dept, Jinan 250300, Shandong, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2015

资源类型:期刊论文

WOS:000353786900001

94. 浅谈《数术记遗》中的五行算和九宫算

作者:孙晋同;孙英;刘艳;

作者机构:[孙晋同]山东枣庄师范学校;[孙英]山东大学数学院;[刘艳]山东枣庄师范附小

来源:珠算与珠心算,2015,Issue.01,56

资源类型:期刊论文

95. 一种利用守恒定律求解孤子波参数的方法

作者:张新悦;

作者机构:[张新悦]山东大学数学学院

来源:信息技术与信息化,2015,Issue.06,154-156

资源类型:期刊论文

96. Shifted convolution sums of fourier coefficients with divisor functions SCOPUS SCIE

作者:Lu, G.

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2015,Vol.146,Issue.1,86-97

WOS被引数:1

资源类型:期刊论文

WOS:000354703700007

97. An adaptive integrated algorithm for noninvasive fetal ECG separation and noise reduction based on ICA-EEMD-WS EI SCOPUS SCIE

作者:Liu, Guangchen; Luan, Yihui

作者机构:[Liu, Guangchen; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING,2015,Vol.53,Issue.11,1113-1127

WOS被引数:9

资源类型:期刊论文

WOS:000365752800002

98. On (p, 1)-total labelling of special 1-planar graphs SCIE

作者:Sun, Lin; Cai, Hua

作者机构:[Sun, Lin; Cai, Hua] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Sun, Lin; Cai, Hua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,87-96

资源类型:期刊论文

WOS:000362309900008

99. Backward stochastic differential equations with Markov switching driven by Brownian motion and Poisson random measure SCOPUS SCIE

作者:Shi, Jingtao;Wu, Zhen

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Stochastics: An International Journal of Probability and Stochastic Processes,STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2015,Vol.87,Issue.1,1-29

WOS被引数:1

资源类型:期刊论文

WOS:000350973700001

100. Empirical likelihood for composite quantile regression modeling EI SCOPUS

作者:Zhao, Peixin ;Zhou, Xiaoshuang ;Lin, Lu

作者机构:[Zhao, Peixin ] College of Mathematics and statistics, Hechi University, Yizhou; Guangxi; 546300, China;[Lin, Lu ] School of Mathematics, Shandong University, Jinan; Shandong; 250014, China;[Zhou, Xiaoshuang ] College of Mathematics and Science, Dezhou University, Dezhou; Shandong; 253023, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,321-333

资源类型:期刊论文

共 16 页, 318 条记录

TOP